PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 71(85), pp. 97--103 (2002)
GENERAL TAUBERIAN THEOREM IN $S'_+$
B. Stankovi\'cInstitut za matematiku, 21000 Novi Sad, Yugoslavia
Abstract: We show how an idea developed by J. Karamata in  and  can be used to prove a Tauberian type theorem for generalized functions.
Classification (MSC2000): 46F12
Full text of the article:
Electronic fulltext finalized on: 19 Feb 2003. This page was last modified: 20 Feb 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts